Provides temporary pain relief for:
The product should be chewed before swallowing.
7 – 10 years 22-32 kg 2 Capsules (max 8 in 24 hours)
10 – 12 years 32-40 kg 3 Capsules (max 12 in 24 hours)
Minimum of 6 hours between each dose if requiredDo not give to children under 7 years of age.Children should take plenty of fluids.
Also contains glucose, sucrose, soy lecithinPlease read the packet for appropriate dosage. Always read the label and only use only as directed. Incorrect use could be harmful.Precautions:Seek medical advice if your child:
· is allergic to or is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines
Do not take if they have a stomach ulcer or other stomach disorders, kidney or heart problems, or suffering dehydration.In adults this product is not recommended for use by pregnant women except on a doctor’s advice. Do not use in the last 3 months of pregnancy.If symptoms persist, side effects develop or they have an allergic reaction, stop and see your doctor or pharmacist immediately or contact Reckitt Benckiser 0508 731 234
Unichem Rolleston Central
Unichem Rolleston Village Pharmacy
Unichem Burwood Hospital